Posted by ksvt on October 29, 2000, at 19:31:29
In reply to Re: Celexa...oh the nausea!, posted by GLYN on October 28, 2000, at 18:50:32
Glyn - what dosage were/are you taking. During the period of time you summarized for us, were there any dosage increases? Do you think you could have minimized the initial unpleasant side effects by starting out at a lower dose? Have you experienced any wight gain? I'm giving Celexa some consideration as an augmentation drug to take with wellbutrin. ksvt
Well, I have been on Celexa for 2 months now and I'll explain my experiences.I was put on Celexa for panic and extreme anxiety and agoraphobia which all literally came from nowhere.
> Week 1: Nausia, headaches and stiff neck.
> Week 2: ABSOLUTE HELL!!! Worst anxiety I had ever experienced and side effects were extreme including all the things you mention. DOc told me to stick it out.
> Week 3: Felt calmer but still had a full body tremor and some mild side effects on some days. Best thing was although I still felt anxious all phobia and fear just vanished overnight along with all negative and compulsive thoughts.
> Week 4: Headache got worse and so did stiff neck though I felt so much better that I didn't care.
> Week 5: Cool as a cucumber. REALLY glad I stuck it out - the first few weeks were hard but it has worked and I'm glad I went through it to reach this. Still some panis but no general anxiety and extreme agoraphobia hs become just mild social anxiety.
> Week 6: No side effects, no depression, very confident and cooler though odd panic in some social situations.
> Week 7: Feel great and went back to work. Its been a long ride but I do feel happy.
> ALSO: Watch out for strange mood swings in the first few weeks and dry mouth can also be a nag. You may also feel you are going a little crazy too but this is also common and a good sign that you are in fact sane.
> Stick it out, if side effects dont lessen after first few weeks (OR AT LEAST BECOME OTHER ONES WHICH IS ALSO COMMON) then go backto the doc. Celexa takes 4 to 6 weeks to see any major effect and I am now on week 8 and I get better every day - in fact, I have become a little too confident and bold!!!! This can happen so watch out.
> Its a roller coaster ride but you do level off eventualy.
> Good luck